# SDR CA051007001

- Difficulty date: September 19, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Boeing 717-200
- Aircraft time: 12,457 hours, 9,739 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 12,458 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: A

## Discrepancy

AC DIVERTED AND LANDED. IN CRUISE, AUTO THROTTLES BEGAN MOVING BACK FORTH AS NR 1 ENG APPARENTLY WAS LOSING PWR,  NR 2 ENG WAS INCREASING PWR TO COMPENSATE, A GROWLING NOISE IN NR 1 ENGINE, ENG SURGED 3 TO 5 TIMES, SMELL OF SMOKE WAS NOTICED IN CABIN, OIL PRESSURE DROPPED TO 2 OR 3 PSI AND AN ALERT (RED BOX AROUND OIL PRESSURE) WAS OBSERVED. PILOT REDUCED NR 1 ENG TO IDLE AND SHUTOFF FUEL TO ENG, N1 AND N2 SPUN DOWN NORMALLY AND AC LANDED. MTC REPORTED LPT ROTATES NORMALLY, NO OIL LEAKS IN TAILPIPE OR ON ENG WERE NOTICED, OIL QUANTITY LOW, BUT STILL IN TANK SIGHT GLASS, MCD OBSERVED WITH FUZZ ON IT. MECHANICS ARRIVED TO CHECK OIL FILTER, OIL LEAKS, POP OUT INDICATOR, T/C 449 CHECKS OF EEC FAULTS, BOROSCOPE, HPC
